# SDR SWIA201334683

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 46,510 hours, 38,802 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RECEIVED GEAR DISAGREE WARNING MESSAGE & NOSE DOOR OPEN WARNING MESSAGE WHEN LG WAS SELECTED UP.  FOLLOWED QRH, COMPLIED WITH MANUAL GEAR EXTENSION & RECEIVED 3 GREEN DOWN INDICATIONS.  RETURNED TO FIELD, NO FURTHER ISSUES.  FLT#5295 REPLACED THE NLG DRAG BRACE ASSEMBLY IAW AMM.  OPERATIONS CHECKED OF THE NLG SYSTEM & GEAR EXTENSION RETRACTION IS GOOD AT THIS TIME.  PN ON OFF 16400-105  SN ON DCL693/02  SN OFF DCL071/94.
